MathSciNet Relay Station
MathSciNet bibliographic data
MR2488379 (2010a:90123) 90C55 (90C30)
Su, Ke; Yu, Zhensheng A modified SQP method with nonmonotone technique and its global convergence. Comput. Math. Appl. 57 (2009), no. 2, 240–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement